# SDR DHL2002801024

- Difficulty date: December 26, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

7 MAIN DECK SMOKE DETECT WILL NOT TEST. REPORTED ON PREFLIGHT (P/N 30-231-4).   RELAMPED 7 MAIN SMOKE DETECT AND RESECURED CONNECTOR PLUG. NO HELP. DEFERRED FURTHER TROUBLESHOOTING AND REPAIR PER MEL 26.6 CAT. "C". PLACARD INSTALLED DMI #11389.
